Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

fatique number42

Posted by Sunbath on September 29, 2009, at 1:54:00

In reply to Re: wow am I tired... Sunbath, posted by number42 on September 28, 2009, at 14:30:25

Hi #42, thanks for answering!
I also notice an activating effect, especially in the morning after waking. This is pleasant so far.

But after 2-3 hours the daytime sleepiness begins, which is sad :(

Did you also experience this in the first days?
I'd really like to know if this is going to subside as my brain adjusts to it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunbath thread:918799
URL: http://www.dr-bob.org/babble/20090921/msgs/918911.html